Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

I have a big problem. Since taking Isotretinoin I have hyperhidrosis (extreme sweating). I took 10mg a day for over a year. The acne disappeared but the extreme sweating has not. At temperatures of 15 degrees, I'm already extremely sweaty and at forehead and back. Summer vacation is totally excluded.
I was with many doctors but nobody could help me. Anti-sweating medications like Vagantin, Oxybutinin and Clonidine help me only a little and have too many side effects.

I have also telephoned with the manufacturer of Isotretinoin, but no one knew any advice.

Can someone help me? I do not know how to live with this. I have already stop Isotretinoin for more than a year...

 

thank you!

Share this post


Link to post
Share on other sites

Haven't heard of this problem for Accutane personally.  Consult your derm?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×